# SDR DALA2022122908475

- Difficulty date: December 27, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 29,418 hours, 11,256 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON FUEL TANK ACCESS HOLES 531AB, 531BB, 532AB, 532DB, 532EB, 532GB, 532HB, 532KB, 532PB, AND 532QB (CUT-OUT ) AT LH WING LOWER AREA. REPAIRED CORROSION PER B737-900ER SRM 57-20-01-2R.
